By Topic

On algebraic decoding of the Z4-linear Goethals-like codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
K. Ranto ; Turku Centre for Comput. Sci., Finland

The Z4-linear Goethals-like code of length 2m has 22m+1-3m-2 codewords and minimum Lee distance 8 for any odd integer m⩾3. We present an algebraic decoding algorithm for all Z4-linear Goethals-like codes Ck introduced by Helleseth et al.(1995, 1996). We use Dickson polynomials and their properties to solve the syndrome equations

Published in:

IEEE Transactions on Information Theory  (Volume:46 ,  Issue: 6 )